Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Vision lost due to RP, attacked with fits. Unable to walk, talk, body shivering. Reason?

patient age 16 years, He lost his vision due to RP at the age of 7 years. He attacked with fits at 12th year onwards we are useing valparin 200 mg with zeptol cr 200 mg daily 1000 mg. now he is not comfortble while walking, and he is not able to talking like earlier. His body also shivering . what is the reason ? my mail id is YYYY@YYYY plese clarify what is his problem
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
all anti epileptics are known to cause a condition called Ataxia,in this condition patient feels unsteadiness ,unable to walk and balance.i suggest u get serum levels of medicines and get them changed or reduce the dose if levels are high.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor